# SDR 96UAL900814

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1858U
- Make and model: Doug DC-10-30
- Aircraft serial: 46987
- Engine: Ge CF650C2
- System (JASC): 2565 · Escape Slide
- Part: Bulkhead
- Condition: Failed
- Location: Excape Slide
- Component: Air Cruisers, 24D3005193
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TIME CONTROLLED OVERHAUL, RAMP PORTION OF SLIDE SUFFERED INTERNAL BULKHEAD FAILURE.  ALSO, LT RAMP RAIL, LOWER END SUFFERED INTERNAL BULKHEAD FAILURE.  SCRAPPED RAMP PORTION OF SLIDE.
